# SDR WVER0629201500002

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 5,669 hours, 4,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341175
- Condition: Cracked
- Location: Bs 280
- Part time: 5,669 hours, 4,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 STIFFENING ANGLE AT LBL 26.00 IS CRACKED.
